# SDR HNAA0700147

- Difficulty date: July 6, 2007
- Submitted: July 14, 2007
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 48,757 hours, 54,512 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6305405
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLT NR 1 HYD ISO VALVE, ROLL SPOILER INBOARD DYD, NR 1 RUD HYD CAUTION LIGHT ILLUMINATED FOLLOW BY LOSS OF NR 1 HYD QTY.  REMOVED AND REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP.  NO CONTAMINATION IN CASE DRAIN FILTER, OPS & LEAK CHECK GOOD.
